# SDR TSAA9853197

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP AT STATION 351 AND STRINGER 24R HAS EDGE DISTANCE OF .30 INCH.  REPAIRED STRAP BY INSTALLING A DOUBLER PER SBA-SBX-SEA-980002RR AND APPROVED BY 8110-3 DATED MARCH 9, 1998.  (M)
